# SDR ABXA9801150

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576946620
- Condition: Cracked
- Location: Ws 628.75
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB STATION 628.75 IS CRACKED AT THE AFT UPPER END.  REPAIRED IAW DWG K05056 AND DC8 SRM 51-1-20D.
